ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2009 , Volume 24 , Issue 1

A special issue on
Boltzmann Equations and Applications

Select all articles

Export/Reference:

Preface
Fabio Ancona, Stefano Bianchini and Alberto Bressan
2009, 24(1): i-ii doi: 10.3934/dcds.2009.24.1i +[Abstract](707) +[PDF](45.6KB)
Littlewood-Paley theory and regularity issues in Boltzmann homogeneous equations II. Non cutoff case and non Maxwellian molecules
Radjesvarane Alexandre and Mouhamad Elsafadi
2009, 24(1): 1-11 doi: 10.3934/dcds.2009.24.1 +[Abstract](1086) +[PDF](180.5KB)
Propagation of singularities for classical solutions of the Vlasov-Poisson-Boltzmann equation
Laurent Bernis and Laurent Desvillettes
2009, 24(1): 13-33 doi: 10.3934/dcds.2009.24.13 +[Abstract](1132) +[PDF](247.5KB)
Symmetries of evolution equations with non-local operators and applications to the Boltzmann equation
A. V. Bobylev and Vladimir Dorodnitsyn
2009, 24(1): 35-57 doi: 10.3934/dcds.2009.24.35 +[Abstract](935) +[PDF](263.5KB)
Over-populated tails for conservative-in-the-mean inelastic Maxwell models
José A. Carrillo, Stéphane Cordier and Giuseppe Toscani
2009, 24(1): 59-81 doi: 10.3934/dcds.2009.24.59 +[Abstract](1054) +[PDF](286.0KB)
The Boltzmann equation in the 20th century
Carlo Cercignani
2009, 24(1): 83-94 doi: 10.3934/dcds.2009.24.83 +[Abstract](1038) +[PDF](154.1KB)
Persistence of Boltzmann entropy in fluid models
Vincent Giovangigli
2009, 24(1): 95-114 doi: 10.3934/dcds.2009.24.95 +[Abstract](875) +[PDF](302.7KB)
Uniform $L^p$-stability theory for the space-inhomogeneous Boltzmann equation with external forces
Seung-Yeal Ha, Ho Lee and Seok Bae Yun
2009, 24(1): 115-143 doi: 10.3934/dcds.2009.24.115 +[Abstract](761) +[PDF](315.3KB)
Boltzmann equation, boundary effects
Tai-Ping Liu and Shih-Hsien Yu
2009, 24(1): 145-157 doi: 10.3934/dcds.2009.24.145 +[Abstract](1081) +[PDF](424.9KB)
Stability, convergence to the steady state and elastic limit for the Boltzmann equation for diffusively excited granular media
Stéphane Mischler and Clément Mouhot
2009, 24(1): 159-185 doi: 10.3934/dcds.2009.24.159 +[Abstract](919) +[PDF](344.4KB)
Regularity of solutions to the spatially homogeneous Boltzmann equation without angular cutoff
Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu and Tong Yang
2009, 24(1): 187-212 doi: 10.3934/dcds.2009.24.187 +[Abstract](1129) +[PDF](286.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]